# SDR ASAA2023083144875

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 8,817 hours, 2,686 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ON START UP. GROUNDED - YES. ACCOMPLISHED IFIM 31-00-00-810-803. FOUND RECENT FAULT 49-41012. STARTED APU WITH NO FAULT LIGHT OBSERVED. ACCOMPLISHED BITE CHECK FOR CURRENT FAULTS "NONE ACTIVE".
